# SDR A6WA20190426582

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 35,333 hours, 34,063 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 601R322083155
- Condition: Cracked
- Location: Bs 409 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128 BULKHEAD VERTICAL POST AT LBL 18.0 O/B STIFFENER IS CRACKED AT BOTTOM FASTENER HOLE.    REPAIRED VERTICAL POST STIFFENER IAW REO 601R-53-41-056 REV-E.
